Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 29

Thread: Effexor reducing neuropathic pain

  1. #11
    Quote Originally Posted by alan
    Changing my normality is the reason I'm taking the stuff.
    Double true Hope you're feeling better.

  2. #12
    Senior Member alan's Avatar
    Join Date
    Jul 2001
    Location
    Baltimore, MD
    Posts
    6,722
    The Effexor is causing a problem of decreased urine production (along with blurred vision.) Do these side effects go away?
    Alan

    Proofread carefully to see if you any words out.

  3. #13
    My first guess would be to at least give it a chance to see if they'll go away or at least subside somewhat like a lot of other side effects can when you start a new drug. Not sure what to do about the blurred vision, but I wonder if you could take something with a diuretic effect to help with urine production. I know there's a couple of things you can take that have that effect short of a prescription, but I can't think what they are right now.

    I have my fingers crossed for you Alan, I hope this stuff helps you out.

  4. #14
    Quote Originally Posted by alan
    The Effexor is causing a problem of decreased urine production (along with blurred vision.) Do these side effects go away?
    Here's some side effects that I found, note the blurred vision:

    In U.S. placebo-controlled trials for major depressive disorder, the following were also common events leading to discontinuation and were considered to be drug-related for Effexor XR-treated patients (% Effexor XR [n = 192], % Placebo [n = 202]): hypertension (1%,<1%); diarrhea (1%, 0%); paresthesia (1%, 0%); tremor (1%, 0%); abnormal vision, mostly blurred vision (1%, 0%); and abnormal, mostly delayed, ejaculation (1%, 0%).
    Not sure about the decreased urine output. You are drinking the same amount and type of fluid as you were before ingesting Effexor?

    Has your pain decreased?

    I can't remember 100% how long the side effects took to wear off when I started to ingest Effexor, but I wouldn't say longer than 2 weeks.

  5. #15
    Senior Member alan's Avatar
    Join Date
    Jul 2001
    Location
    Baltimore, MD
    Posts
    6,722
    I was drinking the same amount, and my pains increased. Not what I had in mind.
    Alan

    Proofread carefully to see if you any words out.

  6. #16
    Quote Originally Posted by alan
    ...my pains increased.
    The neuropathic pain I imagine?

  7. #17
    sorry but did I miss something . You said you have paralysis in both legs, why are you feeling pain and stabbing and burning. sorry dont understand
    SM/ACM Surgery in 1999

    When the world says "give up"; hope whispers "try one more time"
    -anonymous

  8. #18
    Quote Originally Posted by razzle51
    sorry but did I miss something . You said you have paralysis in both legs, why are you feeling pain and stabbing and burning. sorry dont understand
    Question is in reference to me, Alan, or someone else?

  9. #19
    for pain suffers it is pretty normal to feel pain in the nerve damaged areas
    cauda equina

  10. #20
    Quote Originally Posted by metronycguy
    for pain suffers it is pretty normal to feel pain in the nerve damaged areas
    Razzle, as I am going to be away from my PC for awhile, I wanted to respond once again to your previous question.

    I had a burst fracture at L2, causing incomplete paralysis in both legs. The fracture caused damage to the cauda equina.

    I have *severe* pain in any portion of my body below the legs. Sometimes pain is intermittent, sometimes persistent.

Similar Threads

  1. Replies: 632
    Last Post: 10-14-2013, 06:11 PM
  2. Pleasing partners prolong pain
    By Wise Young in forum Pain
    Replies: 10
    Last Post: 02-10-2006, 06:35 PM
  3. Replies: 0
    Last Post: 05-28-2004, 01:15 PM
  4. Replies: 0
    Last Post: 09-02-2001, 07:04 PM
  5. Replies: 0
    Last Post: 07-27-2001, 08:24 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •